MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 15X30MM

ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 15X30MM
Model Number KSC01530E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery due to patella baja and flexion contracture.During the revision surgery, the surgeon identified that the patient had developed bone osteophytes and scar tissue formation.The surgeon removed as much scar tissue and bone osteophytes as possible.The surgeon revised the distal femur, distal femur axial pin, tibial poly spacer, tibial hinge component, and male-female midsection.The following implants remain implanted from the patient's original surgery: biogrip ha collar, collar locking ring, segmental stem, tibial baseplate, tibial baseplate tapered screw, and stem extension.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00131, #3013450937-2023-00132, #3013450937-2023-00133, #3013450937-2023-00134, #3013450937-2023-00135, #3013450937-2023-00137, #3013450937-2023-00138, #3013450937-2023-00139, #3013450937-2023-00140, #3013450937-2023-00141.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this complaint.If additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
CEMENTED STEM EXTENSION, 15X30MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17364558
Report Number3013450937-2023-00136
Device Sequence Number5289937
Product Code KRO
UDI-Device IdentifierB278KSC01530E0
UDI-PublicB278KSC01530E0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC01530E
Device Catalogue NumberKSC01530E
Device Lot Number1859503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N HC-11120-03M, ELEOS SEGMENTAL STEM; P/N HR-30001-03M, ELEOS COLLAR LOCKING RING; P/N PB-2800R-03M, ELEOS BIOGRIP COLLAR; P/N TB-2203E-01M, ELEOS TIBIAL BASEPLATE; P/N TB-TSCRW-01M, ELEOS TIBIAL BASEPLATE SCREW; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age17 YR
Patient SexMale